# SDR 2004UALA00422

- Difficulty date: May 1, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 16,234 hours, 4,834 cycles
- Engine: Pwa PW4052
- System (JASC): 2565 · Escape Slide
- Part: Squib
- Condition: Failed
- Location: Wing Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OFF WING SLIDE SQUIB TEST NR 1 FAILS.  REPLACED RIGHT OFF WING SLIDE BATTERY CHARGER AND BATTERY PACK.  LATER REPLACEMENT OF RELAY P/N XD4L015 SUGGESTS THAT INTERMITTENT RELAY PROBLEM MAY HAVE CONTRIBUTED TO THIS EVENT AS WELL.
